# SDR UALA2011051302373

- Difficulty date: May 12, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR TO THE FAIL SAFE CHORD AT BS 1460 BETWEEN STR 16R AND STR 17R WAS ACCOMPLISHED DURING HMV AND RECEIVED FIRST STAGE APPROVAL FOR THE REPAIR WITHOUT DEVIATION. THE FAIL SAFE CHORD REPAIR MUST RECEIVE A NEW FAA FORM 8100-9 SHOWING COMPLIANCE TO 14 CFR 25.571 AND 26.43(D) AND DTA INCORPORATED IN THE AIRCRAFT MAINT PROGRAM WITHIN 24 MONTHS FROM MAY 5TH 2011 TO REMAIN VALID AND AIRCRAFT TO REMAIN AIRWORTHY.
